# SDR A6WA202108307864

- Difficulty date: August 15, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 39,614 hours, 37,971 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 656
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AFT FUSELAGE SKIN AT FS656 S20R - S21R.   ***AIRCRAFT REMOVED FROM SERVICE***  PERFORMED DOUBLER REPAIR TO AFT FUSELAGE SKIN AT FS656 S20R - S21R.   DENT DIMENSIONS L = 0.900Ï¿½ X W = 0.800Ï¿½ X D = 0.010Ï¿½.  CUTOUT DIMENSIONS L=7.50Ï¿½ X W = 4.50Ï¿½.  FABRICATED DOUBLER DIMENSIONS L = 12.250Ï¿½ X W = 10.00Ï¿½. FILLER DIMENSIONS L = 7.50Ï¿½ XW = 4.50Ï¿½. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW CRJ200 SRM 53-00-31 REV 38, SKIN PLATING REPAIR NO. 8 GENERIC NON-FLUSH SKIN REPAIR.
